International Journal of Advances in Science, Engineering and Technology(IJASEAT)
.
current issues
Volume-7,Issue-3  ( Jul, 2019 )
Statistics report
Sep
Submitted Papers : 80
Accepted Papers : 10
Rejected Papers : 70
Acc. Perc : 12%
  Journal Paper

Paper Title
S-Type Spaces For Two Dimensional Fractional Fourier-Mellin Transform

Abstract
Integral transform have been successfully used for almost two centuries in solving many problems in applied mathematics, mathematical physics and engineering science. Fourier transform diagonalizes all linear time-invariant operators, which are building blocks of signal processing and many other branches. This paper introduced the Gelfand-Shilove type topological spaces for generalized two dimensional fractional Fourier-Mellin transform and also discussed some topological properties. Keywords: Fractional Fourier transform, Fractional Mellin transform, Fractional Fourier-Mellin transform, Testing function.


Author - V. D. Sharma, P. B. Deshmukh

| PDF |
Viewed - 64
| Published on 2015-06-20
   
   
IRAJ Other Journals
IJASEAT updates
Volume-7,Issue-3(July 2019)
The Conference World

JOURNAL SUPPORTED BY